# SDR USAASB99264

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHS - FLT 542 - DURING CLIMB-OUT FROM CHS, FLIGHT EXPERIENCED A FAILURE OF BOTH ATC TRANSPONDERS AND THE LEFT NAV FUNCTION OF THE AUTOPILOT.  FLIGHT RETURNED TO FIELD AT CHS AND LANDED WITHOUT FURTHER INCIDENT.  FLIGHT THEN TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AIR GROUND SENSOR S105 AT FAULT.  REPLACED S105 SENSOR PER MM.  OPERATIONAL CHECK OF BOTH ATC TRANSPONDERS AND LEFT NAV FUNCTION OF AUTOPILOT GOOD.  (M)
